Journal of the Mathematical Society of Japan

On product spaces and product mappings

Tadashi ISHII

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 2 (1966), 166-181.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541198

Digital Object Identifier
doi:10.2969/jmsj/01820166

Mathematical Reviews number (MathSciNet)
MR0193610

Zentralblatt MATH identifier
0151.29901

Subjects
Primary: 54.25

Citation

ISHII, Tadashi. On product spaces and product mappings. J. Math. Soc. Japan 18 (1966), no. 2, 166--181. doi:10.2969/jmsj/01820166. https://projecteuclid.org/euclid.jmsj/1260541198


Export citation